MAUDE Adverse Event Report: MAQUET GMBH KNEELING FRAME; TABLE AND ATTACHMENTS, OPERATING-ROOM

MAQUET GMBH KNEELING FRAME; TABLE AND ATTACHMENTS, OPERATING-ROOM
Model Number 100704D0
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Codes Bruise/Contusion (1754); Bone Fracture(s) (1870)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 initial reporter: (b)(6).The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.Getinge became aware of an issue with one of our accessories ¿ 100704d0 - device for spinal surgery.As stated, during the patient¿s transfer from the operating table to the bed, the or table was intentionally moved by a nurse.As a result, the frame detached from its hinge points and fell approximately 80 cm onto the nurse¿s left foot and against the left hand, resulting in a fracture of the third toe and a slight bruise to the hand.We decided to report the issue due to the serious injury of the user.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.Since the malfunction of the locking mechanism was found, it was determined that the getinge device failed to perform according to its specified functions.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.As a result of the customer¿s internal investigation, it was concluded that the fastening hooks of the affected device had previously been damaged due to misuse.Photographic evidence showed that parts of the hooks were bent, preventing proper locking between the device and the operating table.It was determined that the deformation had occurred in the past and was not caused by the reported incident.There is information in the ifu (ga 1007.04 rev 19, page 35) that a damaged product may not be used.Additionally, the malfunction should have been identified during the pre-use check procedure.The customer has been informed in the manual that visual and functional inspections must be performed by a trained person prior to each use, with an example of a functional inspection checklist provided in the ifu (ga 1007.04 rev 19, page 34).The instruction for use for the affected accessory (ga 1007.04 rev 19, page 16) provides information on the correct setup for attaching the device for spinal surgery to the operating table.Based on all available information it has been established that the root cause of the investigated issue was most likely related to the user error due to incorrect mounting of the of the device with damaged locking points.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market.However, as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Getinge became aware of an issue with one of our accessories ¿ 100704d0 - device for spinal surgery.As stated, during the patient¿s transfer from the operating table to the bed, the or table was intentionally moved by a nurse.As a result, the frame detached from its hinge points and fell approximately 80 cm onto the nurse¿s left foot and against the left hand, resulting in a fracture of the third toe and a slight bruise to the hand.We decided to report the issue due to the serious injury of the user.
 
Additional Manufacturer Narrative
The correction of b5 describe event or problem and h11 additional manufacturer narrative fields deems required.This is based on the internal evaluation and the additional information that has been received.Previous b5 describe event or problem: getinge became aware of an issue with one of our accessories ¿ 100704d0 - device for spinal surgery.As stated, during the patient¿s transfer from the operating table to the bed, the or table was intentionally moved by a nurse.As a result, the frame detached from its hinge points and fell approximately 80 cm onto the nurse¿s left foot and against the left hand, resulting in a fracture of the third toe and a slight bruise to the hand.We decided to report the issue due to the serious injury of the user.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.Since the malfunction of the locking mechanism was found, it was determined that the getinge device failed to perform according to its specified functions.Corrected b5 describe event or problem: getinge became aware of an issue with one of our accessories ¿ 100704d0 - device for spinal surgery used with 118010a0 - basis table top,individual configuration.As stated, during the patient¿s transfer from the operating table to the bed, the or table was intentionally moved by a nurse.As a result, the frame detached from its hinge points and fell approximately 80 cm onto the nurse¿s left foot and against the left hand, resulting in a fracture of the third toe and a slight bruise to the hand.We decided to report the issue due to the serious injury of the user.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.Since the malfunction of the locking mechanism was found, it was determined that the getinge device failed to perform according to its specified functions.Previous h11 additional manufacturer narrative: getinge became aware of an issue with one of our accessories ¿ 100704d0 - device for spinal surgery.As stated, during the patient¿s transfer from the operating table to the bed, the or table was intentionally moved by a nurse.As a result, the frame detached from its hinge points and fell approximately 80 cm onto the nurse¿s left foot and against the left hand, resulting in a fracture of the third toe and a slight bruise to the hand.We decided to report the issue due to the serious injury of the user.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.Since the malfunction of the locking mechanism was found, it was determined that the getinge device failed to perform according to its specified functions.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.As a result of the customer¿s internal investigation, it was concluded that the fastening hooks of the affected device had previously been damaged due to misuse.Photographic evidence showed that parts of the hooks were bent, preventing proper locking between the device and the operating table.It was determined that the deformation had occurred in the past and was not caused by the reported incident.There is information in the ifu (ga 1007.04 rev 19, page 35) that a damaged product may not be used.Additionally, the malfunction should have been identified during the pre-use check procedure.The customer has been informed in the manual that visual and functional inspections must be performed by a trained person prior to each use, with an example of a functional inspection checklist provided in the ifu (ga 1007.04 rev 19, page 34).The instruction for use for the affected accessory (ga 1007.04 rev 19, page 16) provides information on the correct setup for attaching the device for spinal surgery to the operating table.Based on all available information it has been established that the root cause of the investigated issue was most likely related to the user error due to incorrect mounting of the of the device with damaged locking points.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market.However, as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.Corrected h11 additional manufacturer narrative: getinge became aware of an issue with one of our accessories ¿ 100704d0 - device for spinal surgery used with 118010a0 - basis table top,individual configuration.As stated, during the patient¿s transfer from the operating table to the bed, the or table was intentionally moved by a nurse.As a result, the frame detached from its hinge points and fell approximately 80 cm onto the nurse¿s left foot and against the left hand, resulting in a fracture of the third toe and a slight bruise to the hand.We decided to report the issue due to the serious injury of the user.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.Since the malfunction of the locking mechanism was found, it was determined that the getinge device failed to perform according to its specified functions.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.As a result of the customer¿s internal investigation, it was concluded that the fastening hooks of the affected device had previously been damaged due to misuse.Photographic evidence showed that parts of the hooks were bent, preventing proper locking between the device and the operating table.It was determined that the deformation had occurred in the past and was not caused by the reported incident.There is information in the ifu (ga 1007.04 rev 19, page 35) that a damaged product may not be used.Additionally, the malfunction should have been identified during the pre-use check procedure.The customer has been informed in the manual that visual and functional inspections must be performed by a trained person prior to each use, with an example of a functional inspection checklist provided in the ifu (ga 1007.04 rev 19, page 34).The instruction for use for the affected accessory (ga 1007.04 rev 19, page 16) provides information on the correct setup for attaching the device for spinal surgery to the operating table.Based on all available information it has been established that the root cause of the investigated issue was most likely related to the user error due to incorrect mounting of the of the device with damaged locking points.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market.However, as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Getinge became aware of an issue with one of our accessories ¿ 100704d0 - device for spinal surgery used with 118010a0 - basis table top, individual configuration.As stated, during the patient¿s transfer from the operating table to the bed, the or table was intentionally moved by a nurse.As a result, the frame detached from its hinge points and fell approximately 80 cm onto the nurse¿s left foot and against the left hand, resulting in a fracture of the third toe and a slight bruise to the hand.We decided to report the issue due to the serious injury of the user.

Brand Name
KNEELING FRAME
Common Device Name
TABLE AND ATTACHMENTS, OPERATING-ROOM
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key22870328
Report Number8010652-2025-0000032
Device Sequence Number21102684
Product Code BWN
UDI-Device Identifier04046768039278
UDI-Public(01)04046768039278
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100704D0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
118010A0-BASIS TABLE TOP, INDIVIDUAL CONFIGURATION.
Outcome Attributed to Adverse Event Other;
Patient SexFemale